Alert archive / Wyoming / Flash Flood Warnings in 2008

Flash Flood Warning 4, NWS Riverton, WY

July 6, 2008Johnson County, Natrona County, Washakie County, Wyoming

NWS Riverton, WY issued this flash flood warning at Jul 6, 2008, 1:19 PM MDT for Johnson County, Natrona County, Washakie County, Wyoming. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2008, 1:19 PM MDT (19:19 UTC)
Expired
Jul 6, 2008, 2:45 PM MDT
In force
86 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, WY, Natrona County, WY, Washakie County, WY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2008-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2008-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KRIW 061920
FFWRIW
WYC019-025-043-062045-
/O.NEW.KRIW.FF.W.0004.080706T1919Z-080706T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
119 PM MDT SUN JUL 6 2008

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL NATRONA COUNTY IN CENTRAL WYOMING...
  SOUTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL WYOMING...
  SOUTHEASTERN WASHAKIE COUNTY IN NORTH CENTRAL WYOMING...

* UNTIL 245 PM MDT

* AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 11 MILES NORTHWEST OF RED
  WALL...OR ABOUT 57 MILES SOUTHEAST OF WORLAND...MOVING WEST AT 10
  MPH.

* THE STORM PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTIES.

ADDITIONAL RAINFALL AMOUNTS OF 1.5 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF
STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS LOW LYING
AREAS ALONG THE BANKS OF STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4340 10721 4371 10722 4376 10655 4333 10655

$$

CHURCH
2 follow-up statements
000 
WGUS75 KRIW 061948
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
147 PM MDT SUN JUL 6 2008

WYC019-025-062045-
/O.CON.KRIW.FF.W.0004.000000T0000Z-080706T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATRONA WY-JOHNSON WY-
147 PM MDT SUN JUL 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR
SOUTHWESTERN JOHNSON AND NORTH CENTRAL NATRONA COUNTIES...

AT 141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS
LOCATED OVER EXTREME NORTH CENTRAL NATRONA COUNTY...OR ABOUT 9 MILES 
NORTHWEST OF RED WALL...MOVING SOUTHWEST AT 5 MPH.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF 1.5 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHWESTERN WYOMING.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4337 10692 4337 10696 4342 10705 4342 10707
      4344 10713 4346 10712 4353 10707 4360 10704
      4352 10684

$$

CHURCH
000 
WGUS75 KRIW 062042
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
241 PM MDT SUN JUL 6 2008

WYC019-025-062051-
/O.EXP.KRIW.FF.W.0004.000000T0000Z-080706T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATRONA WY-JOHNSON WY-
241 PM MDT SUN JUL 6 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 245 PM MDT FOR SOUTHWESTERN
JOHNSON AND NORTH CENTRAL NATRONA COUNTIES...

ADDITIONAL RAINFALL AMOUNTS OF 1.5 INCHES ARE POSSIBLE IN THE 
PREVIOUSLY WARNED AREA BUT THE FLOODING POTENTIAL HAS SHIFTED 
EASTWARD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHWESTERN WYOMING.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4337 10692 4337 10696 4342 10705 4342 10707
      4344 10713 4346 10712 4353 10707 4360 10704
      4352 10684

$$

CHURCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:00 AM MDT, 10 hours 19 minutes earlier.

Area forecast discussion, Jul 6, 3:00 AM MDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
300 AM MDT SUN JUL 6 2008

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT
A FEW SHOWERS MOVED THROUGH THE EASTERN THIRD OF THE CWA DURING
THE LATE EVENING HOURS OF SATURDAY...WITH THE MAJORITY OF HEAVIER
SHOWER ACTIVITY STAYING TO THE EAST AND NORTH. PACIFIC TROUGH
CURRENTLY MOVING OFF THE PACIFIC COAST...WITH CONTINUED EASTERLY
MOVEMENT TOWARDS WYOMING EXPECTED THIS MORNING AND AFTERNOON.

BOTH GFS AND NAM MODELS HAVE COME INTO BETTER AGREEMENT THIS
MORNING WITH THE PROGRESSION OF THE SYSTEM THIS AFTERNOON. PACIFIC
TROUGH WILL MOVE INTO WESTERN WYOMING BY THE LATE AFTERNOON
HOURS...PUSHING A COLD FRONT THROUGH THE CWA THIS AFTERNOON... WHICH WILL
BRING ADDITIONAL MOISTURE ACROSS THE CWA. MEANWHILE...A JET STREAK
WILL ALSO MOVE THROUGH THE NORTHEASTERN THIRD OF THE CWA AREA THIS
AFTERNOON...MOVING TO THE NORTHEAST OF THE CWA BY THIS EVENING.
MODERATE QG FORCING ALSO NOTED TO MOVE THROUGH THE CWA THIS
MORNING AND AFTERNOON. THE JET STREAK AND FORCING WILL HELP TO BRING
SIGNIFICANT INSTABILITY ACROSS THE EASTERN PORTION OF THE CWA.
SHOWERS AND THUNDERSTORMS ARE ANTICIPATED THROUGH THE MORNING AND
AFTERNOON HOURS. PWAT VALUES OF 1 TO 1.5 INCHES OF LIQUID ARE
PRESENT IN THE 00Z NAM RUN ALLOWING FOR THE THOUGHT THAT STORMS
WILL CONTAIN HEAVY RAINS. LI/S ACROSS NATRONA AND JOHNSON
COUNTY...AS WELL AS INTO THE BIG HORN BASIN REMAIN IN THE -3 TO -6
RANGE...WITH CAPE/S OF 1200 TO 2000 J/KG PRESENT IN THE AFTERNOON
HOURS. MAIN CHANGE IN THE MODELS WAS MOVING THESE STRONGER
INSTABILITIES FURTHER WEST TO INCLUDE THE MAJORITY OF THE BIG HORN
BASIN EXCLUDING CODY. STORMS IN NATRONA...AND JOHNSON
COUNTIES...AS WELL AS THE BIG HORN BASIN HAVE THE POTENTIAL TO
BECOME SEVERE THIS AFTERNOON...ESPECIALLY AFTER 21Z...WHEN
DAMAGING WINDS AND LARGE HAIL MAY ACCOMPANY STORM ACTIVITY. OTHER
STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS MAY IMPACT
THE MAJORITY OF THE REMAINING PORTIONS OF THE CWA THROUGH THE LATE
MORNING AND AFTERNOON HOURS. WITH ALL STORMS...THE POTENTIAL FOR
FREQUENT LIGHTNING EXISTS.

THESE STORMS SHOULD TAPER OFF AND EXIT THE AREA OVERNIGHT
TONIGHT...AS A RIDGING PATTERN RETURNS TOT HE CWA. NORTHWESTERLY
WINDS ANTICIPATED TO MOVE OVER THE CWA BY MONDAY MORNING...HELPING
TO USHER IN A MORE STABLE ENVIRONMENT. TEMPERATURES WILL WARM
AGAIN MONDAY AND TUESDAY UNDER THIS PATTERN...WITH VALUES
RETURNING TO THE LOW 90S ACROSS THE EASTERN BASINS. DAYTIME
HEATING WILL BRING SOME INSTABILITY ON MONDAY AND
TUESDAY...ALLOWING FOR ISOLATED SHOWERS AND THUNDERSTORMS BOTH
DAYS.

.LONG TERM...WEDNESDAY THROUGH SUNDAY
FLAT RIDGE OVER THE AREA WEDNESDAY WITH LIMITED MOISTURE AND
INSTABILITY. WILL LEAVE OUR ISOLATED POPS IN FOR THE FAVORED NW
FLOW AREAS. ON THURSDAY...RIDGE AXIS SHIFTS SLIGHTLY EAST OF THE
AREA WITH DRIVER W TO WSW FLOW DEVELOPING. WILL LIMIT ANY
CONVECTION TO THE FAR NRN MTNS. MODELS BEGIN TO DIVERGE
SIGNIFICANTLY FRIDAY INTO THE WEEKEND. THE NEW ECMWF CONTINUES THE
IDEA OF A TROUGH DIGGING INTO THE PACNW WITH SUBTROPICAL MOISTURE
MOVING NWD AHEAD OF IT INTO WYOMING SATURDAY. THE GFS SHOWS THE
INITIAL TROUGH MOVING ACROSS MONTANA ON FRIDAY BUT JUST A RATHER
DRY WLY FLOW OVER THE WEEKEND. THIS IS THE FIRST NIGHT IN THE PAST
5 THAT THE GFS HAS SWITCHED SO DRAMATICALLY FROM SOME SORT OF
TROUGH TO THE WEST THAT WOULD ALLOW SUBTROPICAL MOISTURE TO MOVE
NWD. WILL KEEP IN OUR POPS OVER THE WEEKEND UNTIL WE GET A BETTER
FEEL FOR WHICH WAY WILL WORK OUT. THE ECMWF WOULD INDICATE A VERY
ACTIVE WEEKEND OF THUNDERSTORMS WHILE THE GFS WOULD GENERALLY SAY
DRY. LOOKING AT THE TWO MODELS ON THE HEMISPHERIC SCALE ITS HARD
TO TELL WHY THE ECMWF DEVELOPS THE SECONDARY SWRN CANADA WAVE AND
THE GFS DOES NOT. THEY ARE IN PRETTY GOOD AGREEMENT THROUGH 96
HOURS BUT THE ECWMF LEAVES BEHIND MORE ENERGY WHEN ITS MAIN OR
FIRST UPPER LOW MOVES ACROSS SRN CANADA ON FRIDAY. THE POTENTIAL
FORECAST DIFFERENCE IS HUGE AND WE WILL LOOK VERY CLOSELY AT THIS
WITH THE NEXT FORECAST.

&&

.AVIATION...
A FRONT WILL WAFFLE OVER CENTRAL WYOMING TODAY AS A PACIFIC TROUGH
APPROACHES WYOMING.  THIS TROUGH WILL BRING INCREASED THUNDERSTORM
COVERAGE TO JOHNSON AND NATRONA COUNTIES LATE THIS AFTERNOON AND
EVENING.  SOME OF THESE STORMS COULD BE QUITE STRONG/SEVERE...WITH
LARGE HAIL...STRONG OUTFLOW WINDS AS WELL AS VERY HEAVY RAIN AND
FREQUENT LIGHTNING.  MVFR VSBYS AND SOME CIGS POSSIBLE WITHIN THE
THUNDERSTORMS IN THESE AREAS.  THE REMAINDER OF AREAS EAST OF THE
DIVIDE AND THE NORTHWEST SHOULD SEE ISOLATED TO SCATTERED ACTIVITY
WITH A SLIGHT CHANCE OF THEM BECOMING SEVERE.  THE SOUTHWEST WILL
SEE LIMITED ACTIVITY.

&&

.FIRE WEATHER...
A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TODAY...AIDING IN
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A HIGHLY UNSTABLE
ENVIRONMENT IS ANTICIPATED TO DEVELOP ACROSS NATRONA AND JOHNSON
COUNTIES...ALONG WITH THE BIG HORN BASIN THIS AFTERNOON. THIS
ENVIRONMENT WILL ALLOW SOME THUNDERSTORMS TO POTENTIALLY BECOME
SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO WEAKEN OVERNIGHT.
RAISING TEMPERATURES AND GENERALLY LIGHT WINDS EXPECTED MONDAY AND
TUESDAY AFTERNOON ACROSS THE AREA...WITH A FEW ISOLATED SHOWERS AND
THUNDERSTORMS POSSIBLE ON MONDAY AND TUESDAY AFTERNOONS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...BRANHAM
LONG TERM...SKRBAC
AVIATION...TWB
FIRE WEATHER...BRANHAM
Hazardous weather outlook, Jul 6, 5:00 AM MDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT SUN JUL 6 2008

WYZ001>020-022>030-071100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT SUN JUL 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS MUCH OF CENTRAL AND
WESTERN WYOMING THIS AFTERNOON. STORMS MAY INCLUDE SMALL HAIL AND
GUSTY WINDS FOR MUCH OF THE AREA. GREATER INSTABILITY IS EXPECTED
TO DEVELOP OVER THE EASTERN HALF OF THE BIG HORN BASIN...JOHNSON
COUNTY...AND NORTHEASTERN NATRONA COUNTY DURING THE LATER AFTERNOON
AND EARLY EVENING HOURS. THIS WILL ALLOW SOME SEVERE THUNDERSTORMS
TO DEVELOP OVER THESE AREAS. LARGE HAIL...DAMAGING WINDS...AND
FREQUENT LIGHTNING WILL BE POSSIBLE WITH THESE STORMS THROUGH THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS MAY BE ON THE INCREASE ACROSS THE AREA NEXT WEEKEND
BUT SIGNIFICANT UNCERTAINTY STILL EXISTS ON THE EVENTUAL EVOLUTION
OF THIS WEATHER PATTERN. STAY TUNED EACH DAY AS WE FINE TUNE THIS
POTENTIAL THUNDERSTORM THREAT NEXT WEEKEND.

SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT STRONG WIND GUSTS...HAIL SIZES AND
RAINFALL AMOUNTS FROM THUNDERSTORMS THIS AFTERNOON AND EVENING.
THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 6, 12:04 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1204 PM MDT SUN JUL 6 2008

WYZ009-011-061900-
BIGHORN MOUNTAINS SOUTHEAST-SOUTHEAST JOHNSON COUNTY-
1204 PM MDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NATRONA COUNTIES...

AT 1159 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF HOLE IN THE WALL...OR 20 MILES
SOUTHEAST OF KAYCEE...MOVING NORTHEAST AT 6 MPH.

PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

RESIDENTS IN NORTHERN NATRONA AND SOUTHWESTERN JOHNSON COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4381 10698 4369 10665 4344 10690 4352 10712
TIME...MOT...LOC 1804Z 208DEG 5KT 4356 10695

CHURCH

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:33 PM MDTSpecial Weather StatementRIWJohnson42 min
Jul 6, 12:04 PM MDTSpecial Weather StatementRIWJohnson56 min
Jul 6, 1:23 PM MDTSevere Thunderstorm WarningRIWHot Springs67 min
Jul 6, 1:27 PM MDTSevere Thunderstorm WarningRIWHot Springs, Park, Washakie36 min
Jul 6, 1:38 PM MDTSevere Thunderstorm WarningRIWJohnson23 min
Jul 6, 1:51 PM MDTSevere Thunderstorm WarningRIWSweetwater39 min
Jul 6, 2:01 PM MDTSpecial Weather StatementRIWSublette59 min
Jul 6, 2:08 PM MDTSevere Thunderstorm WarningRIWJohnson52 min
Jul 6, 2:09 PM MDTSpecial Weather StatementRIW66 min
Jul 6, 2:30 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs45 min
Jul 6, 2:44 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona46 min
Jul 6, 2:47 PM MDTFlash Flood WarningRIWJohnson, Natrona118 min
Jul 6, 2:59 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs, Washakie46 min
Jul 6, 2:59 PM MDTSevere Thunderstorm WarningRIWJohnson46 min
Jul 6, 3:06 PM MDTSevere Thunderstorm WarningRIWHot Springs39 min
Jul 6, 3:19 PM MDTSevere Thunderstorm WarningRIWNatrona26 min
Jul 6, 3:41 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona27 min
Jul 6, 3:47 PM MDTSevere Thunderstorm WarningRIWWashakie43 min
Jul 6, 3:49 PM MDTSevere Thunderstorm WarningRIWJohnson56 min
Jul 6, 3:56 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona64 min
Jul 6, 4:11 PM MDTSevere Thunderstorm WarningRIWFremont49 min
Jul 6, 4:21 PM MDTSevere Thunderstorm WarningRIWNatrona54 min
Jul 6, 4:47 PM MDTSevere Thunderstorm WarningRIWFremont43 min
Jul 6, 4:59 PM MDTSevere Thunderstorm WarningRIWFremont46 min
Jul 6, 5:04 PM MDTSevere Thunderstorm WarningRIWNatrona41 min
Jul 6, 5:13 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona47 min

Nearby

Flash Flood Warnings in Wyoming, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.